# SDR AALA20150504006

- Difficulty date: April 27, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,619 hours, 21,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SIDE OF LEFT CUSP IS CORRODED BETWEEN STATIONS 693 & 712.  INSTALLED DOUBLER IAW AARD 53-20-00-16.
